A 31-year-old man was diagnosed as having cutaneous T-cell lymphoma in January 1994. He received an allogeneic bone marrow transplantation (BMT) from an HLA-matched sibling donor in May 1995, because of refractoriness to chemotherapy. The patient had been treated with immunosuppressants including prednisolone and cyclosporin A for chronic graft-versus-host disease (GVHD) of the extensive type following acute GVHD. Five years after the BMT, he developed moderately differentiated squamous cell carcinoma (SCC) on the mandibular gingival mucosa and underwent surgical resection. Furthermore, 6 years after the BMT well differentiated SCC developed on his palate and was resected. Concurrently, he was diagnosed as having esophageal cancer (poorly differentiated SCC) and underwent a subtotal esophagotomy. One year later he had a recurrence of the esophageal cancer with dysphagia and was treated with radiation and chemotherapy. He remains free of triple cancer and lymphoma. It is suggested that total body irradiation, immunosuppressants, and chronic GVHD are associated with a risk of secondary malignancies following allogeneic BMT. These factors might have contributed to the onset of triple cancer in our patient.